King's College London

Research portal

Quadratic Chabauty and rational points I: p-adic heights

Research output: Contribution to journalArticlepeer-review

Netan Dogra, Jennifer Balakrishnan

Original languageEnglish
Pages (from-to) 1981-2038
JournalDuke mathematical journal
Volume167
Issue number11
DOIs
Accepted/In press2 Apr 2018
Published20 Jul 2018

King's Authors

Abstract

We give the first explicit examples beyond the Chabauty–Coleman method where Kim’s nonabelian Chabauty program determines the set of rational points of a curve defined over Q or a quadratic number field. We accomplish this by studying the role of p-adic heights in explicit non-Abelian Chabauty.

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454